# SDR SWAA2014120234584

- Difficulty date: November 6, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 91,615 hours, 52,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPSGPL
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR EMER EXIT LIGHT BULB INOPERATIVE.  R & R BULB IAW AMM.
